# SDR 96UAL900624

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1839U
- Make and model: Doug DC-10-10
- Aircraft serial: 46633
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMB51392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID EMERGENCY LIGHT BATTERY PACK FAILED TEST.  REPLACED BATTERY PACK AND CONTROLLER.
